# SDR SWIA201229790

- Difficulty date: February 25, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 34,055 hours, 27,876 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE REPORTED IN CABIN ABOVE ROW 4AB.  (FLT 6466)  REPLACED SIDEWALL LIGHT ASSEMBLIES AT ROW 4AB FOR A SHORT CIRCUIT.
